# SDR UPS01835197

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, HYD QTY LOSS IN FLT.
